# SDR FDEA201611294286

- Difficulty date: November 29, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 65,752 hours, 15,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: Bs 1250-1256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR FRAME FWD UPPER WEB IS CRACKED ON THE AFT END,  ACCOMPLISHED REPAIR ON R3 DOOR JAMB FWD UPPER WEB IAW EA 1-5310-T329909 P1.
